Continua of underemployment equilibria reflecting coordiunation failures, also at Walrasian prices

A. Citanna, H. Gres, J. Dreze, P.J.J. Herings, A. Villanacci

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)169-200
Number of pages31
JournalJournal of Mathematical Economics
Volume36
Publication statusPublished - 2001

Cite this

Citanna, A., Gres, H., Dreze, J., Herings, P. J. J., & Villanacci, A. (2001). Continua of underemployment equilibria reflecting coordiunation failures, also at Walrasian prices. Journal of Mathematical Economics, 36, 169-200.
Citanna, A. ; Gres, H. ; Dreze, J. ; Herings, P.J.J. ; Villanacci, A. / Continua of underemployment equilibria reflecting coordiunation failures, also at Walrasian prices. In: Journal of Mathematical Economics. 2001 ; Vol. 36. pp. 169-200.
@article{89b7ed3c00b445ba9f6c405246cf6764,
title = "Continua of underemployment equilibria reflecting coordiunation failures, also at Walrasian prices",
author = "A. Citanna and H. Gres and J. Dreze and P.J.J. Herings and A. Villanacci",
note = "DP 9805 Pagination: 31",
year = "2001",
language = "English",
volume = "36",
pages = "169--200",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",

}

Citanna, A, Gres, H, Dreze, J, Herings, PJJ & Villanacci, A 2001, 'Continua of underemployment equilibria reflecting coordiunation failures, also at Walrasian prices' Journal of Mathematical Economics, vol. 36, pp. 169-200.

Continua of underemployment equilibria reflecting coordiunation failures, also at Walrasian prices. / Citanna, A.; Gres, H.; Dreze, J.; Herings, P.J.J.; Villanacci, A.

In: Journal of Mathematical Economics, Vol. 36, 2001, p. 169-200.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Continua of underemployment equilibria reflecting coordiunation failures, also at Walrasian prices

AU - Citanna, A.

AU - Gres, H.

AU - Dreze, J.

AU - Herings, P.J.J.

AU - Villanacci, A.

N1 - DP 9805 Pagination: 31

PY - 2001

Y1 - 2001

M3 - Article

VL - 36

SP - 169

EP - 200

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

ER -